MAUDE Adverse Event Report: PARAGONIX TECHNOLOGIES INC PARAGONIX KIDNEYVAULT PORTABLE RENAL PERFUSION SYSTEM

PARAGONIX TECHNOLOGIES INC PARAGONIX KIDNEYVAULT PORTABLE RENAL PERFUSION SYSTEM
Lot Number KS250300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record (dhr) for the complaint device (lot #ks250300, serial #: (b)(6)) confirmed that all in-process and final quality control checks were completed with no recorded deviations.The complaint device was returned and investigation performed.Preliminary findings based on the device investigation and image analysis of photographs taken during inspection at the receiving hospital suggest the failure was improper seating of the tubing by the user on the peristaltic pump.This caused the tubing to be abraded into the top pump edge close to the outflow end of the tubing.This abrading likely caused a rough surface.Once there was enough damage to the tube, it appears that the tubing tore resulting in the reported leak.No similar complaints have been reported from the same lot to date.Based on current evidence, this appears to be an isolated event.
 
Event or Problem Description
At approximately 05:58 on (b)(6) 2025 upon initial inspection at the recipient transplant center, it was noticed that the front of the device was wet and appeared to be actively leaking.

Brand Name
PARAGONIX KIDNEYVAULT PORTABLE RENAL PERFUSION SYSTEM
Common Device Name
KIDNEYVAULT
Manufacturer (Section D)
PARAGONIX TECHNOLOGIES INC
950 winter street
waltham MA 02451
Manufacturer (Section G)
PARAGONIX TECHNOLOGIES INC
950 winter street
waltham MA 02451
Manufacturer Contact
randy koester
950 winter st
waltham, MA 02451
7742910259
MDR Report Key22804829
Report Number3011175555-2025-00002
Device Sequence Number7836904
Product Code KDN
UDI-Device Identifier00850005470335
UDI-Public(01)00850005470335(11)250312(17)260610(10)KS250300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K234060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Lot NumberKS250300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown